# SDR UIEA2018052210927

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 97,917 hours, 15,282 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.  FOLLOWED FIM 49-11 FT 982 NO FAULTS NOTED AT THIS TIME.  RECORDED THE PRESSURE READINGS FOR APU ON SEVERAL MODES ALL WITHIN LIMITS.  APU NO LOADS,  DUCT PRESSURE 35/34 PSI.  APU WITH ADP ON,  DUCT PRESSURE 25/23 PSI.   APU WITH LT PACK ON, DUCT PRESSURE 32/31 PSI.  APU WITH RT PACK ON,  DUCT PRESSURE 31/30 PSI.  APU WITH BOTH PACKS ON,  DUCT PRESS 26/25 PSI.  RIGHT ENGINE START MAX MOTORING,  DUCT PRESSURE 23/20 PSI.  LT ENGINE START MAX MOTORING,  DUCT PRESSURE 23/22 PSI.
